Lemsip Max Honey & Ginger -10 Sachets

Regular price
£4.47
Regular price
£4.69
Sale price
£4.47
Description

Lemsip Max Honey & Ginger Flavour Powder for Oral Solution

Lemsip Max Honey & Ginger Sachets contain paracetamol and phenylephrine hydrochloride, which help to relieve cold and flu symptoms, such as fever and nasal congestion.

Lemsip max honey and ginger contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache

Category: Cough, Colds and Sore Throat

Manufacturer: RB UK

USES: 
For the relief of the symptoms of colds and flu including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

INGREDIENTS: 
Paracetamol 1000mg
Phenylephrine Hydrochloride 12.2mg

DOSAGE: 
Adults and adolescents 12 years and over: contents of 1 sachet dissolved by stirring in hot water every 4-6 hours.
Maximum 4 sachets in 24 hours.
Children: not to be given except on medical advice.


RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS